QUESTION: iam 23 years old.i had used mifepristone and misoprostol for abortion.
i had taken mifepristone on my 35th day from my last period time,
after 24hours i had taken the 200mg of misoprostol through vaginally.then bleeding had occured for 5hours normally(not heavily)and then stops.with the interval of 10hours i had taken the 2nd misoprostol and the next day 3rd&4th with morning ang evening sessions.but i didnt found bleeding.
now iam in confusion that is my abortion had completed or not.
please suggest me the next step
i didnt find any abnormalities during this time like nausea,vomiting or anything.iam quite normal with my health now.
please tell me what i have to do now?
ANSWER: Hello, nokia,
How long ago did you take those pills? Did you put any into your vagina?
Nobody is going to be able to tell you over the internet whether you had a complete abortion or not. Normally, women go to the doctor for an examination and possible ultrasound.
Those pills are dangerous! They can cause a woman to bleed to death. Be prepared for unexpected heavy bleeding. In the meantime, eat foods with red hot peppers in them, every day. If you do bleed too heavily, go see a doctor immediately! This bleeding problem can go on for weeks. Don't ever take those pills again!
There is really nothing else you can do. You need to make sure pregnancy won't be a problem in the future. If you are not married, stop having sex. If this was your first pregnancy, you should take Vitamin D3 and Vitamin K2 for the rest of your life. A daily dose of 5000IU of Vitamin D3 is about right. This is to help prevent getting breast cancer. When you do become pregnant in the future, you will need to get prenatal care, and you will need to tell the doctor you have had an abortion. He can do some things that will help prevent you from having a very early birth. Very early birth causes serious birth defects, so you will want to avoid it if at all possible. Also, you should give birth under the supervision of a doctor who is familiar with complications from abortion, preferably in a hospital.
Other than that, eat a healthy diet. Make sure you get animal protein in your diet, such as cheese or eggs, and that you don't overcook your vegetables; only cook them until they are still a little crisp.
Please keep yourself safe. You deserve better than abortion. Let me know how you are doing; keep in touch.
---------- FOLLOW-UP ----------
QUESTION: my last period happens on 3rd january.
i had taken mifepristone on 7th february at 8am.
the followed day that is on 8th february,i had used misoprostol(200mg) at 9:20am through vagina. i have bleed upto 2.pm on the same day.
on the same day(8/feb) at 6:pm i used second dose of misoprostol (200mg).
on the next day(9/feb) at 10:am i used third dose of misoprostol (200mg),again at 9:00pm fourth dose of misoprostol (200mg) had taken.
from 9thfebruary iam bleeding very less.
and iam feeling that my health is fine now AND IAM feeling normal.
but iam not sure that i completed my abortion.
My internet is bad today, but I will try to sneak this through. We are having weather problems. Thank you for the additional information.
You should NEVER, EVER put pills in the vagina! You can develop an infection that will kill you within hours! Please don't EVER do that again!
I think I already explained that NO ONE can tell you over the internet whether you completed your abortion or not. You will have to go to a doctor for examination and tests to find that out. Furthermore, you just had this abortion, so you need to be prepared for unexpected heavy bleeding for the next several weeks. If it gets too heavy, see a doctor immediately. Women can bleed to death after taking those pills. In the meantime, eat foods with red hot peppers in them every day.
I think I have momentary connection to the internet, so I will send this in a hurry. I wish you well. Please keep yourself safe. No more abortions. They are too dangerous. They can also harm your future children. Take care.